# SDR CA151007028

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: CC670110014
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE ON RT INBD GROUND SPOILER - MID HINGE UPPER SURFACE DURING INSPECTION OPERATOR HAVE FOUND CRACKED UPPER SKIN ON MID HINGE. NO REPAIRS IAW SRM 57-71-02 AND NO GENERIC REO-S TO COVER REPORTED DAMAGE.
